# SDR 98UAL900118

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7287U
- Make and model: Boeing 727222
- Aircraft serial: 21565
- Engine: Pwa JT8D15
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Air Valve
- Condition: Failed
- Location: Nr 3 Engine
- Component: Air Research, 8981261
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT EXPERIENCED BLEED TRIP RESULTING IN CABIN ALTITUDE RISING ABOVE 10,000 FEET.  AIRCRAFT WAS IN CRUISE AT 31,000 FEET.  CAPTAIN DECLARED AN EMERGENCY FOR IMMEDIATE DESCENT.  DESCENDED TO 20,000 FEET AND PRESSURE RETURNED TO NORMAL. CONTINUED TO DESCEND INTO LGA.  *S/D*  REPLACED NR 3 ENGINE PNEUMATIC BLEED AIR VALVE.
